# SDR SWIA200311828

- Difficulty date: March 12, 2003
- Submitted: March 19, 2003
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 10,938 hours, 16,375 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: Right Te Flap
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CRACK IN INBOARD RIGHT FLAP ROLLER BRACKET.  INSTALLED NEW BRACKET AND ROLLER ASSEMBLY IAW 54-20-00.  ALL CHECKS OK.
